# SDR HNAA2016053100160

- Difficulty date: May 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 60,747 hours, 68,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047611
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLOSE EMERGENCY FLOOR LIGHTS AT ROWS 1, 7, & 8 INOPERATIVE.  R & R EMERGENCY LIGHT BATTERIES AT POSITION 3351 PS4 AND 3352 PS1.  SEQUENCE NR 5 FOR PART INSTALLED AND REMOVED EMERGENCY LIGHT BATTERY AT 3351-PS4 & 3352-PS1.
